Combinatorics

[61] Yamabe type equations on graphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03001

Journal of Differential Equations, 261, 4924-4943, 2016.2
[ Download ] [ 2018-04-03 14:37:42 uploaded by linyong01 ] [ 842 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 867 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] Li-Yau inequality on graphs

Frank Bauer Harvard University Paul Horn University of Denver Yong Lin Renmin University of China Gabor Lippner Northeastern University Dan Mangoubi Hebrew University Shing-Tung Yau Harvard University

Combinatorics Differential Geometry mathscidoc:1804.06004

Journal of differential geometry, 99, 359-405, 2015.6
[ Download ] [ 2018-04-03 14:27:49 uploaded by linyong01 ] [ 802 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 953 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 959 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 1061 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Enumeration of points, lines, planes, etc.

June Huh Institute for Advanced Study Botong Wang University of Wisconsin-Madison

Combinatorics Convex and Discrete Geometry mathscidoc:1803.43005

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:54:12 uploaded by actaadmin ] [ 779 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] On the size of graphs without repeated cycle lengths

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1711.06001

Discrete Applied Mathematics, 232, 226-229, 2017.12
[ Download ] [ 2017-11-07 08:33:35 uploaded by Laichunhui ] [ 896 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Koszulity of directed categories in representation stability theory

Wee Liang Gan Liping Li

Combinatorics K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.06003

[ Download ] [ 2017-02-22 11:01:15 uploaded by LipingLi ] [ 1017 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Noetherian property of infinite EI categories

Wee Liang Gan Liping Li

Combinatorics Representation Theory Rings and Algebras mathscidoc:1702.06002

New York J. Math., 21, 369-382, 2015
[ Download ] [ 2017-02-22 10:43:11 uploaded by LipingLi ] [ 1019 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved